# SDR ASAA2020030432347

- Difficulty date: March 3, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 22,537 hours, 7,359 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION AUTOFAIL AFTER LANDING. GROUNDED - YES. ACCOMPLISHED AUTO FAIL LIGHT ON- FAULT ISOLATION NO FAULTS NOTED REF B737-900 FIM 21-31 TASK 827. ACCOMPLISHED DCPC BITE PROCEDURES #1 CONTROLLER SHOWED NO EXISTING FAULTS 1 FAULT HISTORY OFV LRU FAIL. RESET #1 CONTROLLER NO FAULTS NOTED. #2 CONTROLLER NORMAL NO FAULTS NOTED REF FIM 21-31 TASK 801. PERFORMED PRESSURIZATION SYS GROUND TEST BOTH #1 & #2 CONTROLLERS TEST PASSED. GROUND VERIFICATION TEST PASSED REF B737-900 AMM 21-31-00-700-802. RECHECK DCPU BITE TEST ON BOTH CONTROLLERS NO FAULTS NOTED REF FIM 21-31 TASK 801.
